Per citar aquest document: http://ddd.uab.cat/record/102790
Two-weight norm inequalities for potential type and maximal operators in a metric space
Kairema, Anna

Data: 2013
Resum: We characterize two-weight norm inequalities for potential type integral operators in terms of Sawyer-type testing conditions. Our result is stated in a space of homogeneous type with no additional geometric assumptions, such as group structure or non-empty annulus property, which appeared in earlier works on the subject. One of the new ingredients in the proof is the use of a finite collection of adjacent dyadic systems recently constructed by the author and T. Hytonen. We further extend the previous Euclidean characterization of two-weight norm inequalities for fractional maximal functions into spaces of homogeneous type.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Space of homogeneous type ; Dyadic cube ; Adjacent dyadic systems ; Dyadic operator ; Positive integral operator ; Testing condition
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 3-56, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_57113_01
DOI: 10.5565/PUBLMAT_57113_01
DOI: 10.5565/260768


54 p, 537.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-01-10, darrera modificació el 2017-05-24



   Favorit i Compartir